Helicobacter Pylori Infection - Starting Medications for H. pylori tomorrow, really nervous of the?
- 2 Feb 2013 by kcypresslady13
- 4 February 2015
- helicobacter pylori infection, infections, side effect, nervous, medication
You don't take much in the way of meds do you? What are you supposed to take? Always remember that a list of side effects has to include something even if only1 person reports it. The list does not mean you will have all of them, or even 1 of them.
I have taken meds for that and it was fine. Try not to worry about it! If I remember it was a little hard on the stomach. Just eat something first before you take them.
I had some side effects after the first dose but after that I made sure I had a meal before taking the medication and it has made a world of difference. Also, side effects have subsided after a few days, on day 8 of a 14 day round
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2012 • 60 answers
Posted 25 May 2014 • 1 answer
Posted 3 Jan 2015 • 4 answers
Posted 13 Nov 2015 • 2 answers
Posted 22 Apr 2016 • 1 answer